# SDR IPXA2023121115599

- Difficulty date: December 5, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 68,981 hours, 23,174 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 2242101573
- Part serial: 3829001
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE INLET COWL HAS APPROXIMATELY 3.0 INCH CRACK AT 12:00 POSITION ON AFT PORTION OF BULLNOSE LIP. MARKED. REMOVED AND REPLACED LH ENGINE INLET DURING ENGINE CHANGE PER ENGINE CHANGE TASK CARD
